- 2 days/ 1 night Banaue accommodation with private bathroom.
- 2 days/ 1 night Batad accommodation ( Local village inn/ common bathrooms/ limited electricity).
- 2 days/ 1 night Sagada accommodation with private bathroom.
- Daily breakfast (starting on Day 2).
- Banaue Ultimate Adventure Trek ( Batad Rice Terraces + Tappiyah Waterfalls + Bangaan Rice Terraces).
- Sagada tours: Sagada town tour + Sumaguing Cave expedition + Ponggas Falls or Malboro country trek.
- Roundtrip private jeepney transport from Banaue town proper.
- Local Banaue and Sagada tour guide.
- Toll fees, gas and drivers allowance.
- Roundtrip land transfers from Metro Manila to Banaue to Sagada.
- Standard check in time is 2:00PM. Check out time is 12PM. Early check in would be subject to availability at the time of arrival. Bags may be kept at the frontdesk for safekeeping when needed.
- All tours are weather dependent. In the case of unfavourable weather conditions, tours may be cancelled and refund would be made.
- Room sharing is based on twin and triple sharing.
- Warning: Caving expeditions are not advisable for those who are claustrophobic or with medical condition. All trekking activities would involve physical exertion. Time allotted will depend on the capability of the travelers. Everyone should take the necessary precaution as the trekking activities and the cave expedition will be uphill/downhill and sometimes slippery.
- Prices may change without prior notice.
Tour Details and Itinerary:
Banaue/ Sagada Ultimate Adventure Trek : Banaue- Batad- Bangaan- Sagada.
10:00PM: Pickup in Metro Manila and depart for Banaue ( 10 hours land travel).
6:00AM: Estimated time of arrival in Banaue, free time for breakfast ( personal account)
8:00AM: Depart from Banaue town proper via private jeepney transport to Batad Saddle point
9:30AM: Start of trek to Batad Village/ town proper
10:30AM: Check in at local village inn and rest for 2 hours including lunch
1:30PM: Start trek to Tappiyah Waterfalls passing through the Batad Rice Terraces
2:30PM: Estimated time of arrival in Tappiyan waterfalls, free time
4:00PM: Start trek back to the Batad accommodation
5:00PM: Estimated time of arrival back in Batad town proper, overnight at local village inn
08:00AM: Start trek to Bangaan village
12:00PM: Estimate time of arrival in Lanah junction, jeepney pickup for travel to local Bangaan Restaurant for lunch
01:00PM: Start trek down to Bangaan Village- roundtrip travel back to restaurant is approximately 2 hours
03:00PM: Estimated time of arrival back in local Bangaan Restaurant, jeepney transfers to Banaue town proper
04:30PM: Estimated time of arrival in Banaue town proper, check in at Banaue accommodation
8:00AM: Check out and depart Banaue for Sagada ( 2.5 hours land travel)
10:30AM: Estimated time of arrival in Sagada – proceed to Sagada town tour
12:30PM: Estimated time of finish, free time for lunch ( personal account)
2:00PM: Sumaguing Cave expedition
4:30PM: Estimated time of finish of cave expedition
8:00AM: Ponggas Waterfalls or Mount Ampacao trek
11:00AM: Estimated time of finish – Check out and depart Sagada for Metro Manila ( 12 hours)
11:00PM: Estimated time of arrival in Metro Manila
Note: Tours may be interchanged depending on the time restraints
Inquire Here Book Now